Home > Research > Researchers > Professor G. Dales > Publications

Professor G. Dales

Professor of Pure Mathematics

  1. Published

    A discontinuous homomorphism from C(X)

    Dales, H. G., 1979, In : American Journal of Mathematics. 101, p. 647-734 88 p.

    Research output: Contribution to journalJournal article

  2. Published

    A few words about "open access"

    Dales, H. G. & Allouche, J-P., 03/2014, In : European Mathematical Society Newsletter. 91, p. 39-40 2 p.

    Research output: Contribution to journalJournal article

  3. Published

    A history of conferences on Banach algebras

    Dales, H. G., 1998, Banach algebras '97 : proceedings of the 13th International Conference on Banach Algebras held at the Heinrich Fabri Institute of the University of Tübingen in Blaubeuren, July 20-August 3, 1997 . Albrecht, E. & Mathieu, M. (eds.). Berlin: Walter De Gruyter, p. 3-23 21 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paper

  4. Published

    A properly infinite Banach *-algebra with a non-zero, bounded trace

    Dales, H. G., Laustsen, N. J. & Read, C. J., 1/04/2003, In : Studia Mathematica. 155, 2, p. 107-129 23 p.

    Research output: Contribution to journalJournal article

  5. Published

    Algebra and topology in Banach algebras

    Dales, H. G., 1985, Proceedings of the conference on Banach algebras and several complex variables. Greenleaf, F. & Gulick, D. (eds.). Providence, RI: American Mathematical Society, p. 97-106 10 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  6. Published

    Algebraic and strong splittings of extensions of Banach algebras

    Bade, W. G., Dales, H. G. & Lykova, Z., 1999, Providence, RI: American Mathematical Society. 113 p. (Memoirs of the American Mathematical Society; vol. 136, no. 656)

    Research output: Book/Report/ProceedingsBook

  7. Published

    Amenability and weak amenability for Beurling and Lipschitz algebras

    Bade, W. G., Curtis, P. C. & Dales, H. G., 09/1987, In : Proceedings of the London Mathematical Society. 55, 2, p. 359-377 19 p.

    Research output: Contribution to journalJournal article

  8. Published

    An introduction to independence for analysts

    Dales, H. G. & Woodin, W. H., 1987, Cambridge: Cambridge University Press. 241 p. (London Mathematical Society Lecture Note; vol. 115)

    Research output: Book/Report/ProceedingsBook

  9. Published

    Approximate amenability for Banach sequence algebras

    Dales, H. G., Loy, R. J. & Zhang, Y., 2006, In : Studia Mathematica. 177, 1, p. 81-96 16 p.

    Research output: Contribution to journalJournal article

  10. Published

    Approximate amenability of semigroup algebras and Segal algebras

    Dales, H. G. & Loy, R. J., 2010, In : Dissertationes Mathematicae (Rozprawy Matematyczne). 474, 58 p.

    Research output: Contribution to journalJournal article

  11. Published

    Approximate identities in Banach function algebras

    Dales, H. G. & Ulger, A., 2015, In : Studia Mathematica. 226, 2, p. 155-187 33 p.

    Research output: Contribution to journalJournal article

  12. Published

    Automatic continuity: a survey

    Dales, H. G., 07/1978, In : Bulletin of the London Mathematical Society. 10, 2, p. 129-183 55 p.

    Research output: Contribution to journalJournal article

  13. Published

    Automatic continuity of homomorphisms from C*-algebras

    Dales, H. G., 1984, Functional analysis ; surveys and recent results III : proceedings of the Conference on Functional Analysis, Paderborn, Germany, 24-29 May, 1983. Bierstedt, K-D. & Fuchssteiner, B. (eds.). Amsterdam: North-Holland, p. 197-218 22 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  14. Published

    Banach algebras

    Dales, H. G., 12/2003, Introduction to Banach algebras, operators, and harmonic analysis. Dales, H. G., Aiena, P., Eschmeier, J., Laursen, K. & Willis, G. A. (eds.). Cambridge: Cambridge University Press, p. 1-72 72 p. (London Mathematical Society Student Texts; vol. 57).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  15. Published

    Banach algebras and automatic continuity

    Dales, H. G., 2000, Oxford: Clarendon Press. 907 p. (London Mathematical Society Monographs; vol. 24)

    Research output: Book/Report/ProceedingsBook

  16. Published
  17. Published

    Banach algebras on semigroups and on their compactifications

    Dales, H. G., Lau, AT-M. & Strauss, D., 2010, In : Memoirs of the American Mathematical Society. 205, p. 1-165 165 p.

    Research output: Contribution to journalJournal article

  18. Published

    Banach function algebras with dense invertible group

    Dales, H. G. & Feinstein, J. F., 2008, In : Proceedings of the American Mathematical Society. 136, 4, p. 1295-1304 10 p.

    Research output: Contribution to journalJournal article

  19. Published

    Banach spaces of continuous functions as dual spaces

    Dales, H. G., Dashiell, F. K., Lau, A. T-M. & Strauss, D., 11/01/2017, Springer. 274 p. (CMS Books in Mathematics)

    Research output: Book/Report/ProceedingsBook

  20. Published

    Boundaries and peak points for Banach function algebras

    Dales, H. G., 02/1971, In : Proceedings of the London Mathematical Society. 22, 1, p. 121-136 16 p.

    Research output: Contribution to journalJournal article

  21. Published

    Cofinite ideals in Banach algebras, and finite-dimensional representations of group algebras

    Dales, H. G. & Willis, G. A., 1983, Radical Banach algebras and automatic continuity: proceedings of a conference held at California State University, Long Beach, July 17–31, 1981. Bachar, J. M., Bade, W. G., Curtis, P. C., Dales, H. G. & Thomas, M. P. (eds.). Berlin: Springer, p. 397-407 11 p. (Lecture Notes in Mathematics; vol. 975).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paper

  22. Published

    Comments on two papers of N. J. Kalton involving Hermitian decompositions

    Dales, G., 2016, Nigel J. Kalton selecta. Gesztesy, F., Godefroy, G., Grafakos, L. & Verbitsky, I. (eds.). Birkhäuser Verlag, Vol. 2. p. 298-303 6 p. (Contemporary Mathematicians).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  23. Published

    Completion of normed algebras of polunomials

    Dales, H. G. & McClure, J. P., 11/1975, In : Journal of the Australian Mathematical Society. 20, 4, p. 504-510 7 p.

    Research output: Contribution to journalJournal article

  24. Published

    Continuity of derivations from radical convolution algebras

    Bade, W. G. & Dales, H. G., 1989, In : Studia Mathematica. 95, p. 59-91 33 p.

    Research output: Contribution to journalJournal article

  25. Published

    Continuity of derivations, intertwining maps, and cocycles from Banach algebras

    Dales, H. G. & Villena, A. R., 02/2001, In : Journal of the London Mathematical Society. 63, 1, p. 215-225 11 p.

    Research output: Contribution to journalJournal article

Previous 1 2 3 4 Next

Back to top